# SDR 06FDEA2930

- Difficulty date: August 11, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00598: MAIN DECK AFT, LBL 78 OB CURVED SEAT TRACK FOUND CORRODED AT STA 1964.
